# SDR UALA2012010300004

- Difficulty date: December 31, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 61,970 hours, 8,756 cycles
- Engine: Pwa PW40903
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Latch
- Condition: Unsecure
- Location: Barrier
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY BARRIER DIFFICULT TO LATCH ON BOTTOM.  SECURED SECONDARY BARRIER LATCH AND CHECK OKAY PER AMM.
